# SDR UALA2013032001711

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 62,665 hours, 24,564 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Structure
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUDDY ON HONEYCOMB RIGHT SIDE HAS PIECE MISSING.  DAMAGE IS AT 8 O'CLOCK POS O F NR 2 ENG FWD LOOKING AFT MEASURES 2.72 INCH BY 1 INCH.  REPAIRED ATTRITION LINER IAW MT 72-017.
